Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Stopped smoking marijuana. Having cough, foamy mucous, sharp pain below shoulder blade. Matter of concern?

I m 33 Male, 190 lbs Caucasian. This past Sunday I quit using Synthetic Marijuana, after about 1 month of continuous use. I had some minor withdrawal symptoms the first few days (Restlessness, lack of body temperature control, no appetite ). Those have ceased at this point, but I am still coughing a lot and I have a sharp pain beneath my left shoulder blade when I do cough. The coughing results sometimes in a mouthful of foamy mucus , but no real phlegm or coloration to the mucus. Should I be concerned about this coughing? I expected some issues as obviously smoking irritates the lungs ect, but I don t understand the coughing if I am not coughing anything up... Thanks, Aaron
Asked On : Mon, 17 Dec 2012
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. I commend you for having stopped smoking marijuana I also think that your having cough, foamy mucous, sharp pain below shoulder blade are a matter of concern and may be related to your marijuana intake. I also believe that you may have a chest infection (pulmonary infection, or pneumonia) which is making you have these symptoms. I also believe that you should consult a local doctor to make sure that the medications you are taking are the right ones and to have other medications prescribed by the doctor, if the ones you are taking are not helping.

I hope this helps. Take care and have a lovely day!
Answered: Mon, 1 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor